# SDR CALA2021112202156

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 84,936 hours, 33,403 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 PDA LOG PAGE GENERATED FOR MISSING FUEL CAP REFERENCE LOG PAGE 746973 PER GMM 02-30-95 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V916121 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003027389 AND PRTR LUIBRAND, NATHAN (V916121) COMPLIED WITH DOCUMENTATION OF PDA CAT 2 FOR MISSING FUEL CAP AS PER GMM 02-30-95. VARGAS TOMC LUIBRAND, NATHAN (V916121) COMPLIED WITH DOCUMENTATION OF PDA CAT 2 FOR MISSING FUEL CAP AS PER GMM 02-30-95. VARGAS TOMC ADD EMP:V916121
